# SDR USAA000261

- Difficulty date: February 24, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N235US
- Make and model: Boeing 737201
- Aircraft serial: 22275
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN HAS A 3 INCH CRACK AT BS 727B STRINGER 17R.  INSTALLED REPAIR DOUBLER PER SRM 53-30-6 FIG 6.  (M)
